ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN 印刷: 2152-5102
ISSN オンライン: 2152-5110

巻:
巻 47, 2020 巻 46, 2019 巻 45, 2018 巻 44, 2017 巻 43, 2016 巻 42, 2015 巻 41, 2014 巻 40, 2013 巻 39, 2012 巻 38, 2011 巻 37, 2010 巻 36, 2009 巻 35, 2008 巻 34, 2007 巻 33, 2006 巻 32, 2005 巻 31, 2004 巻 30, 2003 巻 29, 2002 巻 28, 2001 巻 27, 2000 巻 26, 1999 巻 25, 1998 巻 24, 1997 巻 23, 1996 巻 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i3-4.30
pages 207-213

The Axisymmetric Stokes Flow in a Finite Cylinder with Three Annular Disks

A. M. Gomilko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. S. Malyuga
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

The problem of steady-state axisymmetric Stokes flow in a finite cylinder with three rigid, thin coaxial disks is analyzed. The liquid flow is induced by a uniform axial motion of the lateral surface of the cylinder, simultaneous with rotation of the entire cylinder. The corresponding boundary-value problem for the Stokes system is reduced by means of the method of superposition and of the theory of hydrodynamic potentials to an infinite set of linear algebraic equations. The numerical analysis includes investigation of the kinematics and mixing of the liquid.


Articles with similar content:

Nonstationary Contact Problems for a Cylinder in Liquid Layer on a Solid Half-Space
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 3
V. M. Seimov
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev
NEW APPLICATIONS OF CONFORMAL MAPPING TO THE UNSTEADY HEAT CONDUCTION PROBLEM
International Heat Transfer Conference 8, Vol.2, 1986, issue
P. Braun-Angott
Numerical Solution to Some Inverse Problems for Elliptic Systems Using Pseudoinverse Matrices
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
Extension of the Method of Cross Sections to the Problem of Wave Propagation in an Elastic Layer with Smoothly Varying Parameters
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
B. V. Galanenko